Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 756298, 7 pages
Research Article

Partial Rectangular Metric Spaces and Fixed Point Theorems

Department of Applied Mathematics, Shri Vaishnav Institute of Technology & Science Gram Baroli, Sanwer Road, Indore 453331, India

Received 2 August 2013; Accepted 11 November 2013; Published 29 January 2014

Academic Editors: Y. Cheng and Y. C. Shiah

Copyright © 2014 Satish Shukla. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Fréchet, “Sur quelques points du calcul fonctionnel,” Rendiconti del Circolo Matematico di Palermo, vol. 22, pp. 1–74, 1906. View at Google Scholar
  2. A. Branciari, “A fixed point theorem of Banach-Caccioppoli type on a class of generalized metric spaces,” Publicationes Mathematicae, vol. 57, no. 1-2, pp. 31–37, 2000. View at Google Scholar · View at Scopus
  3. S. G. Matthews, “Partial metric topology,” Annals of the New York Academy of Sciences, vol. 728, pp. 183–197, 1994. View at Publisher · View at Google Scholar · View at Scopus
  4. L. B. Ćirić, “A generalization of Banach's contraction principle,” Proceedings of the American Mathematical Society, vol. 45, no. 2, pp. 267–273, 1974. View at Google Scholar
  5. B. E. Rhoades, “A comparison of various definitions of contractive mappings,” American Mathematical Society—Transactions of the AMS, vol. 224, pp. 257–290, 1977. View at Google Scholar